# SDR DALA2022040702395

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 CORROSION ON FLOOR BEAM UPPER CHROD (UPPER/ LOWER SURFACE) STA 365 RBL 22-60 AT CABIN FLOOR STRUCTURE (W1). CORRECTIVE ACTION: SUMMARY OF NRC 00393, BEAM SECTION STA 365 RBL 16 TO 53 WAS REPAIRED PER B757-200 SRM. (2183560)
